I'm going to be on the patch soon and I'm worried it'll make me super drowsy and feel high at all times. At least with certain pills, I can lie down after I take them and in an hour or two I'm fine and can go about my day. I'm a student. This would be awful.
Leslie21 Just like the pills these patches could cause you to be drowsy or feeling high more so when you first start I did not notice it myself because the doctor also starts you out on the low to mid range so the less side effects. Many benefits with this one so give it a try. Have a good Sunday hope this is of some help. Chuck1957
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
Your days are now getting better! I am going to tell you what to use to keep your fentanyl patch on?
Posted 25 Dec 2012 • 9 answers
Do you have problems sleeping with the fentanyl patch? When I apply the 50 mcg patch I cannot sleep?
Posted 25 Jul 2013 • 1 answer
Posted 28 May 2014 • 8 answers
Posted 21 Apr 2016 • 2 answers